A note on embedding of classes Hω

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

Among others, we extend an interesting theorem of M. V. Medvedeva pertaining to the embedding relation Hω ∈ ΛBV, where ΛBV denotes the set of the functions of Λ-bounded variation.

Original languageEnglish
Pages (from-to)71-76
Number of pages6
JournalAnalysis Mathematica
Volume27
Issue number1
DOIs
Publication statusPublished - Jan 1 2001

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this